# SDR F3LA2021031200022

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 15,733 hours, 6,566 cycles
- Engine: Cfmint CFM565B43
- Engine time: 14,409 hours, 5,940 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Engine
- Condition: Odor
- Location: Left
- Part time: 14,410 hours, 5,941 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPENCY: AIR TURN BACK FOR SMELL OF BURNING INSULATION ON ROTATION. NO FIRE INDICATIONS. ENGINE PARAMETERS NORMAL.
REF TSM 05-50-00-810-831-A FOUND ODOR TO BE LAVEL "A" AND LIKLEY SOURCE TO BE "TYPE 2" #1 ENGINE. CORRECTIVE ACTION: PERFORMED LEVEL A DECONTAMINATION OF ECS PER AMM 21-00-00-615-802-A. NO REMAINING ODOR PRESENT.  A/C OK TO CONTINUE.
